# SDR AALA20141223006

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 96,271 hours, 15,058 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 138T30721
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR SKIN PUNCTURE 12 INCHES OTBD OF FUSELAGE & 32 INCHES FWD TE.  COMPLIED WITH PERMANENT REPAIR IAW EA COMP-55-037779 DATED 12/16/14 & SRM 51-70-17-0G.
